Advice please

Discussion in 'Cambridge Weight Plan' started by DEvans, 16 February 2007 Social URL.

  1. DEvans

    DEvans Full Member

    Posts:
    344
    Likes Received:
    10
    Hi All,

    I have a headache today that I can't seem to shake and I'm feeling a little shaky as I feel I want to devour everything in sight. Is this normal in Day 8 of CD?

    Davica
     
  2. Avatar

    MiniMins.com Matched Content

  3. icemoose

    icemoose The Diet Guy

    Posts:
    4,558
    Likes Received:
    333
    Diet:
    Don't diet anymore!
    Hiya Davica

    Certainly not unheard of! I would recommend you take some cheap rough paracetamol and get some rest and you should be fine, if you don't feel better soon then go and see your GP and just make sure you are all ok!

    M.
     
  4. DEvans

    DEvans Full Member

    Posts:
    344
    Likes Received:
    10
    Thank M. I've now taken the Parecetomol. Its hard taking a rest at work though. At least I'm leaving early today.

    Davica
     
  5. magickmel

    magickmel Loves VLCD's !

    Posts:
    1,312
    Likes Received:
    52
    Diet:
    Lighter Life and now CD
    Might be worth checking that your blood sugars are ok if you carry on getting it. Will need to see your GP of course. If could be that your blood sugars have gone lower and your body needs time to get used to it.
     
  6. Mamma_caz

    Mamma_caz Have a serene day!!

    Posts:
    394
    Likes Received:
    25
    Hiya Davica, how you doing now, do you feel a bit better?

    Thinking of you, I had a headache this week and felt wobbly too, but it has settled now and I am back to being ME!!

    Icemoose is right take a breather if you can and think about getting home early - try to think of something to look forward too it helps.

    Hugs
    x
     
Popular Forums
  1. MiniMins.com is a weight loss support community helping each other on their weight loss journey. We have a multitude of forums, from Slimming World and Exante, to Success Stories. Click the logo at the top right to return to the forum home page at any time.
Loading...